MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LIMITED STRYKER; NEUTRAL ELECTRODE

NISSHA MEDICAL TECHNOLOGIES LIMITED STRYKER; NEUTRAL ELECTRODE
Model Number 0406-650-205
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 04/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The dhr for the lot was reviewed with no identified non-conformances to raw material or production processes while the device was being built.Based on the information available, the ifu was not followed as it states to check the electrode for contact with skin (especially after moving patient) since it is not monitored by the hf-generator.
 
Event or Problem Description
The customer called in to report a patient sustained a grade 1-2 burn on the skin where the grounding pad was placed - upper leg/thigh.Lumbar radiofrequency, pad placed on thigh, patient moved during the procedure.The pad was relocated to calf after patient moved.Pad was relocated with no further incident.Medication was provided to treat the burn sustained.Since medical internvention was required nmt has determined this to be a reportable event.

Brand Name
STRYKER
Common Device Name
NEUTRAL ELECTRODE
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LIMITED
torbay business park
woodview rd
paignton, devon TQ4 T HP G
UK  TQ4 THP GB
Manufacturer (Section G)
NISSHA MEDICAL TECHNOLOGIES
torbay business park
woodview rd
paignton, devon TQ4 7 HIP
UK   TQ4 7HIP
Manufacturer Contact
juliana scotto di carlo
400 exchange street
buffalo, NY 14204
7168496419
MDR Report Key19491526
Report Number3008933393-2024-00007
Device Sequence Number20589212
Product Code GEI
UDI-Device Identifier15060842920029
UDI-Public(01)15060842920029(17)260123(10)068967
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K203494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/23/2026
Device Model Number0406-650-205
Device Catalogue Number700000856
Device Lot Number068967
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2024
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown